zbMATH — the first resource for mathematics

Uniqueness of meromorphic functions concerning value sharing of nonlinear differential monomials. (English) Zbl 07250711
Summary: With the idea of normal family we study the uniqueness of meromorphic functions \(f\) and \(g\) when \(f^{n}(f^{(k)})^{m}-p\) and \(g^{n}(g^{(k)})^{m}-p\) share two values, where \(p\) is any nonzero polynomial. The result of this paper significantly improves and generalizes the result due to A. Banerjee and S. Majumder [Bol. Soc. Mat. Mex., III. Ser. 24, No. 1, 155–180 (2018; Zbl 1390.30036)].
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
30D30 Meromorphic functions of one complex variable (general theory)
Zbl 1390.30036
Full Text: DOI
[1] Alzahary, T. C.; Yi, H. X., Weighted value sharing and a question of I. Lahiri, Complex Variables, Theory Appl. 49 (2004), 1063-1078
[2] Banerjee, A., On a question of Gross, J. Math. Anal. Appl. 327 (2007), 1273-1283
[3] Banerjee, A.; Majumder, S., On certain non-linear differential polynomial sharing a non-zero polynomial, Bol. Soc. Mat. Mex., III. Ser. 24 (2018), 155-180
[4] Bergweiler, W.; Eremenko, A., On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iberoam. 11 (1995), 355-373
[5] Cao, Y.-H.; Zhang, X.-B., Uniqueness of meromorphic functions sharing two values, J. Inequal. Appl. 2012 (2012), Paper No. 100, 10 pages
[6] Chang, J.; Zalcman, L., Meromorphic functions that share a set with their derivatives, J. Math. Anal. Appl. 338 (2008), 1020-1028
[7] Chen, H.; Fang, M., The value distribution of \(f\sp n f'\), Sci. China, Ser. A 38 (1995), 789-798
[8] Dou, J.; Qi, X.-G.; Yang, L.-Z., Entire functions that share fixed-points, Bull. Malays. Math. Sci. Soc. (2) 34 (2011), 355-367
[9] Fang, M.; Hua, X., Entire functions that share one value, J. Nanjing Univ., Math. Biq. 13 (1996), 44-48
[10] Fang, M.; Qiu, H., Meromorphic functions that share fixed-points, J. Math. Anal. Appl. 268 (2002), 426-439
[11] Hayman, W. K., Meromorphic Functions, Oxford Mathematical Monographs. Clarendon Press, Oxford (1964)
[12] Köhler, L., Meromorphic functions sharing zeros and poles and also some of their derivatives sharing zeros, Complex Variables, Theory Appl. 11 (1989), 39-48
[13] Lahiri, I., Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J. 161 (2001), 193-206
[14] Lahiri, I., Weighted value sharing and uniqueness of meromorphic functions, Complex Variables, Theory Appl. 46 (2001), 241-253
[15] Lahiri, I.; Dewan, S., Inequalities arising out of the value distribution of a differential monomial, JIPAM, J. Inequal. Pure Appl. Math. 4 (2003), Paper No. 27, 6 pages
[16] Lahiri, I.; Dewan, S., Value distribution of the product of a meromorphic function and its derivative, Kodai Math. J. 26 (2003), 95-100
[17] Lahiri, I.; Sarkar, A., Nonlinear differential polynomials sharing 1-points with weight two, Chin. J. Contemp. Math. 25 (2004), 325-334
[18] Lin, W.; Yi, H. X., Uniqueness theorems for meromorphic functions concerning fixed-point, Complex Variables, Theory Appl. 49 (2004), 793-806
[19] Pang, X. C., Normality conditions for differential polynomials, Kexue Tongbao, Sci. Bull. 33 (1988), 1690-1693
[20] Schiff, J. L., Normal Families, Universitext. Springer, New York (1993)
[21] Xu, J.; Yi, H.; Zhang, Z., Some inequalities of differential polynomials, Math. Inequal. Appl. 12 (2009), 99-113
[22] Yamanoi, K., The second main theorem for small functions and related problems, Acta Math. 192 (2004), 225-294
[23] Yang, C. C., On deficiencies of differential polynomials. II, Math. Z. 125 (1972), 107-112
[24] Yang, C.-C.; Hua, X., Uniqueness and value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn., Math. 22 (1997), 395-406
[25] Yang, C.-C.; Yi, H.-X., Uniqueness Theory of Meromorphic Functions, Mathematics and Its Applications 557. Kluwer Academic Publishers, Dordrecht (2003)
[26] Yi, H. X., On characteristic function of a meromorphic function and its derivative, Indian J. Math. 33 (1991), 119-133
[27] Zalcman, L., A heuristic principle in complex function theory, Am. Math. Mon. 82 (1975), 813-817
[28] Zhang, J., Uniqueness theorems for entire functions concerning fixed points, Comput. Math. Appl. 56 (2008), 3079-3087
[29] Zhang, Q., Meromorphic function that shares one small function with its derivative, JIPAM, J. Inequal. Pure Appl. Math. 6 (2005), Article No. 116, 13 pages
[30] Zhang, T.; Lü, W., Uniqueness theorems on meromorphic functions sharing one value, Comput. Math. Appl. 55 (2008), 2981-2992
[31] Zhang, X.-Y.; Lin, W.-C., Corrigendum to “Uniqueness and value-sharing of entire functions”, J. Math. Anal. Appl. 352 (2009), page 971
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.